# SDR UIEA2021011500063

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,301 hours, 23,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indication Sys
- Condition: No Indication
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH LT PACK IN OFF POSITION PACK OFF LIGHT DOES NOT ILLUMINATE.  ALSO EICAS DID NOT INDICATE LT PACK OFF.  PERFORMED FIM TASK 21-51-00 BITE SYSTEM FAULT TEMP CONTROL VALVE.  RESET SYSTEM.  OPERATIONS CHECK NORMAL.
